# SDR SWAA2013041915020

- Difficulty date: March 25, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 63,682 hours, 53,088 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 6546547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEADS FITTING CRACKED AT BS 727, STR 27R.  REMOVED AND REPLACED FITTING IAW SRM & DWG.
